RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 18, Issue 4  


Research Papers
Interpolation of Besov spaces in the nondiagonal case
I. Asekritova, N. Kruglyak
1
On edge-regular graphs with $k\ge 3b_1-3$
I. N. Belousov, A. A. Makhnev
10
Hochschild cohomology of the Liu–Schulz algebras
A. I. Generalov, N. Yu. Kosovskaya
39
On the structure of the set of periods for periodic solutions of some linear integro-differential equations on the multidimensional sphere
Dang Khanh Hoi
83
Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains
V. G. Maz'ya, S. V. Poborchi
95
Spectral factorization of 2-block Toeplitz matrices and refinement equations
V. Yu. Protasov
127
Estimation of a quadratic function and the $p$-Banach–Saks property
E. M. Semenov, F. A. Sukochev
185
Modules over the ring of pseudorational numbers and quotient divisible groups
A. V. Tsarev
198
Mishchenko and Quillen formulas for oriented cohomology pretheories
E. Shinder
215

Letter to the editors
A. Its, A. Kapaev
225
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019